Journal article icon

Journal article

A boundary preserving numerical algorithm for the Wright-Fisher model with mutation

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
Journal:
BIT Numerical Mathematics
Pages:
1-22
Publication date:
2011-01-01
EISSN:
1572-9125
ISSN:
0006-3835
URN:
uuid:7c6f801e-664c-4490-a974-1afc43b04e5a
Source identifiers:
305468
Local pid:
pubs:305468

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP